Find numerous Dermatologists in India from the comfort of your home on Lybrate.com. You will find Dermatologists with more than 35 years of experience on Lybrate.com. You can find Dermatologists online in Mumbai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chemical Peels Treatment
Derma Roller Treatment
Hair Mesotherapy Treatment
Nail Surgery Procedures
Restylane Vital Procedure
Vampire Face Lift Procedures
Facial Rejuvenation Treatment
Hair Restoration Techniques
Line And Wrinkle Smoothing Procedures
Mole Removal Procedure
Mole Removal Surgery
Skin Polishing Treatment
Submit a review for Dr. Prakash BoraYour feedback matters!
Dark brown patches above waist area and below neck such as on stomach, near chest area, shoulders, mostly around chest area for last 2 years. Absolutely no itching etc. Texture of skin different at the place of patches. Slightly rougher than normal. Similar discoloration/pigmentation was there on face around chin, cheeks, forehead for the last 8 years or so. Every time consultation for face pigmentation was done some sunscreens were prescribed. Not much improvement. No treatment taken for patches below neck and above waists. Please suggest treatment and also what is the diagnosis.
I got pimples on my face from 4 years and I have habit of pricking them. So I want some solution for pimples on my face.
Hi, I am 24 yrs old female & suffering from lots of pimples on face & neck shoulders and I'm taking treatment also since 6 months now pimples are in control but my skin becomes black so what can I do please give suggestion.
I am 40 years old lady and suffering from psoriasis from last 5 yrs. I have taken allopathic, Homeopathic and Ayurvedic medicines but haven't got relief. Sir please tell me what should I do now?
I have rashes below my belly since 2 years. What should I do now? Please recommend me any home remedies.
I am losing hair quaclly I tried to man y shampoo but no effect yet so I can't what I do so please help me.
My friend became fully sexaholic and so badly involved in watching videos and doing self job 3 to 4 times per day. Because of this he became so week, losing hair, muscle became week. Now he is getting interested in threesome and group all etc sex activities. I don't know how to suggest him on this problem. Can somebody suggest him What I heard from him is that, he wanted to stop watching and stop doing all these. But his peek mood, he is not able to control doing all things. After ejaculation, he feels bad himself. Now he is became fully low also as his ejaculation time is just seconds from mood start. So he is worried about his marriage life You can see here multiple issues involved in this. Please try to address everything for him.
Drug eruptions are mild to severe skin conditions, where the skin shows some form of drug induced adverse reaction, which may be visible or not visible, but causes discomfort, pain, visible lesions and hives or rashes, etc. on the patient's body or some areas of the skin. This is caused when a drug given, for some reason, causes side effect or extra reaction. Often drug reactions are not serious or fatal except in some cases and can be controlled once the causative drug is withdrawn from administration.
Types of drug eruptions:
The common drug eruption types are as follows:
Type 1- Urticaria, anaphylaxis, or angio-oedema, which happens due to mediation of IgE and protein such as insulin.
Type 2- Purpura and haemolysis induced by a cytotoxic reaction for the administration of sulfonamides, penicillin, rifampin and cephalosporins.
Type 3- Due to the action of sulfonamides, salicylates, and chlorpromazine a complicated reaction develops resulting in serum sickness, vasculitis and urticaria.
Type 4- These reactions, which are caused by the hypersensitivity of cells and come in a delay cause photoallergic reactions, contact dermatitis, or exanthematous reactions. They are most common types of reactions and occur when the drug is applied topically.
All of these types show how drugs can cause several different types of reactions. Though eruptions are visible on skin, some discomforts are not visible, and then it takes time for diagnosis. However, diagnosis of the reason behind drug eruptions has to be done as soon as possible to avoid further serious types of reactions like anaphylaxis and angioedema.
Managing drug eruptions
Management of drug eruptions has to be tactful. Often drugs are taken by patients who have a lot of problems, or sickness, and are not fully fit. Moreover, they take not just one drug, but a bunch of drugs for several problems in the body. Therefore, to understand which drug caused the problem and discontinue that one is often a challenge. However, it has been seen that discontinuing the affecting drug really helps to get the eruptions eliminated after some time. However, to stop a drug when it is most needed for a certain problem or cure and that too by diagnosing the exact drug takes some time and needs experimentation from the medical caregiver or doctor.
While the drug is still continued, treatment with antihistamines, epinephrine and corticosteroids is done to relieve the patient from the pain and discomfort. If antibiotics are given to the patient, they are stopped to see how the body reacts. To avoid an eruption sometimes premedication can be done to soothe the eruptions in case of patients with a drug eruption history.